# SDR HEEA0015140

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 206075447007
- Condition: Inoperative
- Location: Ac System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR INOPERATIVE, FALLS OFF LINE.
